# SDR 2009FA0000008

- Difficulty date: January 15, 2009
- Submitted: January 15, 2009
- Operation: General aviation
- Aircraft: N462QS
- Make and model: Gulstm GIV
- Aircraft serial: 1262
- Aircraft time: 12,572 hours, 6,097 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 1159P4123001
- Condition: Corroded
- Location: Zone 400
- Part time: 12,572 hours, 6,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, ENGINE MOUNT CORROSION WAS DISCOVERED.
